# SDR AALA981270

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 1539 - EN ROUTE MIA-SFO - DURING CRUISE, ALL EMERGENCY EXIT AND FLOOR LIGHTS ILLUMINATED FOR APPROX 30 SECONDS THEN WERE EXTINGUISHED BY RESETTING THE EMERGENCY EXIT LIGHTS AT FLIGHT ATTENDANTS STATION.  SITUATION OCCURRED AGAIN DURING FLIGHT.  LANDED SFO WITHOUT INCIDENT.  SECURED CONNECTOR AT FLT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
